# SDR SWAA2020111832846

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 41,574 hours, 25,239 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48103EFB1025
- Part serial: YA184
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE WINDOW (L2) CAME OFF TRACK ON TAKEOFF TOWER DECLARED EMERGENCY.  R & R LT SLIDING WINDOW, IAW M/T 756-12-11 RAR NR 79280 LT PN OFF:141A4810-3EFB1025 SN OFF:YA184 PN ON:141A4810-24EFB1025 SN ON:WN0232.
